Pell–Padovan-circulant sequences and their applications

Publisher:
NNTDM
Publication Type:
Journal Article
Citation:
Notes on Number Theory and Discrete Mathematics, 2017, 23 (3), pp. 100 - 114
Issue Date:
2017
Full metadata record
Files in This Item:
Filename Description Size
NNTDM-23-3-100-114.pdfPublished Version314.11 kB
Adobe PDF
This paper develops properties of recurrence sequences defined from circulant matrices obtained from the characteristic polynomial of the Pell-Padovan sequence. The study of these sequences modulo m yields cyclic groups and semigroups from the generating matrices. Finally, we obtain the lengths of the periods of the extended sequences in the extended triangle groups E(2, n, 2), E(2, 2, n) and E(n, 2, 2) for n ≥ 3 as applications of the results obtained.
Please use this identifier to cite or link to this item: